Tsouli, A. and Boutoulout, A. (2016) Controllability of the Parabolic System Via Bilinear Control. Journal of Dynamical and Control Systems, 22 (1). pp. 35-44.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

The aim of this paper is to prove approximate and exact controllability for a multidimensional heat equation governed by bilinear control with nonhomogeneous boundary conditions in a bounded domain. For this purpose, an explicit control strategy is constructed. © 2014, Springer Science+Business Media New York.

Item Type: Article
Uncontrolled Keywords: Heat transfer; Partial differential equations, Approximate controllability; Bilinear control; Bounded domain; Control strategies; Exact controllability; Heat equation; Non-homogeneous boundary conditions; Parabolic system, Controllability
Subjects: Engineering
Divisions: SCIENTIFIC PRODUCTION > Engineering
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:47
URI: http://eprints.umi.ac.ma/id/eprint/3273

Actions (login required)

View Item View Item